# SDR IPXA09556112

- Difficulty date: May 18, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REPAIR EFN 420LGPG1007 REQUIRES VALIDATION FOR REPAIR TO MAIN CARGO BAY FLOOR PANEL BS 820-880, BL 0 TO LBL 25.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
